ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об аналитическом продолжении функций, аппроксимируемых полиномами Дирихле

Мусоян, В. Х. (1966) Об аналитическом продолжении функций, аппроксимируемых полиномами Дирихле. ՀՍՍՌ ԳԱ Զեկույցներ, 42 (2). pp. 73-76.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1068Kb

Item Type:Article
Additional Information:Դիրիխլեի բազմանդամներով մոտարկելի ֆունկցիաների անալիտիկ շարունակման մասին։
Uncontrolled Keywords:Մուսոյան Վ. Խ.
Subjects:Q Science > QA Mathematics
ID Code:2254
Deposited By:NAS Reports
Deposited On:28 Feb 2012 13:09
Last Modified:13 Mar 2014 08:22

Repository Staff Only: item control page